9 doctors weighed in:
Why is methylphenidate sometimes able to cause chest pain as a side effect?
9 doctors weighed in

Dr. ADRIAN BUCKNER
Psychiatry
5 doctors agree
In brief: Effects on the heart
It can cause chest pain by causing coronary vasospasm or constriction of the blood vessels of your heart.

In brief: Effects on the heart
It can cause chest pain by causing coronary vasospasm or constriction of the blood vessels of your heart.
Dr. ADRIAN BUCKNER
Dr. ADRIAN BUCKNER
Thank
Dr. Gutti Rao
Internal Medicine - Hospital-based practice
3 doctors agree
In brief: Side effect
Listed side effects does not include chest pain, but palpitations can cause chest discomfort.
Also heart attack is one of the effects of an overdose. Please check with your doctor.

In brief: Side effect
Listed side effects does not include chest pain, but palpitations can cause chest discomfort.
Also heart attack is one of the effects of an overdose. Please check with your doctor.
Dr. Gutti Rao
Dr. Gutti Rao
Thank
Get help from a real doctor now
Dr. Shontae Buffington
Board Certified, Pediatrics
13 years in practice
828K people helped
Continue
107,000 doctors available
Read more answers from doctors